# SDR SWAA2020081000169

- Difficulty date: July 9, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 74,929 hours, 44,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A0080
- Condition: Corroded
- Location: Bs 494-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT BS 494 - 500A, RBL 23,  WL 154.  CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS PER SRM REPAIRABLE BY REPLACEMENT. REMOVED AND REPLACED FCB FLOOR TO SIDEWALL SUPPORT  IAW SRM 51-10-02-0G-0; SRM 51-40-02-0G-0 AND DWG 143A0080.
